# SDR 96ZZZX754

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300WY
- Make and model: Gulstm G1159A
- Aircraft serial: 427
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31023
- Condition: Cracked
- Location: Copilot
- Part time: 3,633 hours
- Component: PPG
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE, FL 410, WITH WINDSHIELD HEAT ON, OUTER PANE OF COPILOT'S WINDSHIELD SPIDER-CRACKED.  THE CREW BEGAN A DESCENT AND LANDED AT THE NEAREST AIRPORT, INSPECTED THE WINDOW AND WITH FLIGHT MANUAL PROVISO, FLEW TO HOME BASE.  NO PRIOR WARNING OR INDICATION OF FAILURE WAS PRESENT.
